# SDR VNAA0609001

- Difficulty date: September 3, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 5,755 hours, 5,786 cycles
- Engine: Ge CF343B1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5010598
- Part serial: JUN045540
- Condition: Vibration
- Location: Nlg
- Part time: 56 hours, 65 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

CREW REPORTED SEVERE VIBRATION FROM NOSE WHEEL AFTER LIFT OFF.  CREW ELECTED TO RETURN TO CLT AND LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE LEFT NOSE TIRE.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
